# SDR 08FDEA01923

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 651626941
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD LE CAVITY NR 2 FLAP ACTUATOR AFT MOUNT, UPPER CORNER ANGLE IS CRACKED REMOVED AND REPLACED WEB REF SRM 51-30-2.  OPS CHECKED ACCOMPLISHED ON W/C 70C003-00 THIS CLASSIFIED AS A MINOR REPAIR.
